# SDR ASAA201902228262

- Difficulty date: February 20, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 24,831 hours, 7,985 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 90201601
- Condition: Corroded
- Location: Fire Handle
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE TEST NUMBER ONE ENGINE FIRE HANDLE AND ASSOCIATED ENGINE OVERHEAT LIGHT DO NOT ILLUMINATE. GROUNDED - YES. BITE CK SHOWED ENGINE 1 LOOP B WIRING OPEN. CW ALT DEACTIVATION REF CHAP 5-07-01 TABLE 3 ITEM 3. OPENED AND TAGGED 12EA CB'S. CW B737-900 FIM 26-10 TASK 805 FOUND HIGH RESISTANCE AT DP1601 PIN 2. CLEANED AND TREATED LITE CORROSION AT CANON PLUG AND RECONNECTED DP1601. REVERSED ALT DEACTIVATION AND REMOVED TAGS AND RESET 12 EA CB'S. REPAIR CONFIRMATION TESTED GOOD.
